Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Taking azoran for skin rash, endogenous eczema. Have nausea. Taking pantosec DSR. Continue?

hi, i am taking azoran 50mg tds for my skin rash, endogenous eczema. It is to be continued for atleast 3 months, that is from my dermatologist. I have nausea which is not much responding to even pantosec DSR. My skin is though better and my joint pains also better, but i now wonder what would be the long term implications on my other organs due to my immune system being suppressed, and for how long should it stay that i can not have the eczema coming back? is it not mere luck that my dermat friend is looking up to...i am not sure.
Asked On : Thu, 25 Apr 2013
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi thanks for writing here.Azoran is an immunosuppresive drug used mainly in organ transplantation with excllent results in skin particularly eczema and atopic dermatitis.It is a purine analogue and an enzyme thiopurine s methyl transferase( TPMT) required for most of its activation and deactivation steps,so there is always a chnace of devolping adverse effects in people having tpmt deficiency. It is always better to measure TPMT activity,so please ask your doctor to do assay if possible. Common adverse effects nasuea ,vomiting which usually occurs at the start of therapy.It can be reduced by taking drug after food.Measure concern is for bone marrow suprresion leading to aplastic anemia and repeated infections,so it is advised to check complete blood count regularly during treatment.Other less common side effects are diziness,diarrohea,skin rash etc. As far as drug peroid is considered it is decided by treating physcian himself,be in regular follow up with him,do regular blood check ups whenever he advises,consult him if you have fever, mouth ulcers etc.Eat healthy food,fresh citrus foods which will help to build your immune system.Take care.
Answered: Thu, 25 Apr 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor